Follow
Dorina Mitrea
Title
Cited by
Cited by
Year
Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates
S Hofmann, G Lu, D Mitrea, L Yan, M Mitrea
American Mathematical Soc., 2011
2972011
Layer potentials, the Hodge Laplacian, and global boundary problems in nonsmooth Riemannian manifolds
D Mitrea, M Mitrea, M Taylor
American Mathematical Society, 2001
2122001
Vector potential theory on nonsmooth domains in R3 and applications to electromagnetic scattering
D Mitrea, M Mitrea, J Pipher
Journal of Fourier Analysis and Applications 3 (2), 131-192, 1997
1421997
Distributions, partial differential equations, and harmonic analysis
D Mitrea
Springer, 2013
922013
The Poisson problem for the exterior derivative operator with Dirichlet boundary condition in nonsmooth domains
D Mitrea, M Mitrea, S Monniaux
Communications on Pure & Applied Analysis 7 (6), 1295, 2008
722008
Differential operators and boundary value problems on hypersurfaces
LR Duduchava, D Mitrea, M Mitrea
Mathematische Nachrichten 279 (9‐10), 996-1023, 2006
612006
Extending Sobolev functions with partially vanishing traces from locally (ε, δ)-domains and applications to mixed boundary problems
K Brewster, D Mitrea, I Mitrea, M Mitrea
Journal of Functional Analysis 266 (7), 4314-4421, 2014
582014
The method of layer potentials for non-smooth domains with arbitrary topology
D Mitrea
Integral Equations and Operator Theory 29 (3), 320-338, 1997
531997
Groupoid Metrization Theory: With Applications to Analysis on Quasi-Metric Spaces and Functional Analysis
D Mitrea, I Mitrea, M Mitrea, S Monniaux
Springer Science & Business Media, 2012
512012
Boundary value problems for the Laplacian in convex and semiconvex domains
D Mitrea, M Mitrea, L Yan
Journal of Functional Analysis 258 (8), 2507-2585, 2010
452010
Finite energy solutions of Maxwell's equations and constructive Hodge decompositions on nonsmooth Riemannian manifolds
D Mitrea, M Mitrea
Journal of Functional Analysis 190 (2), 339-417, 2002
442002
𝐿^{𝑝}-square function estimates on spaces of homogeneous type and on uniformly rectifiable sets
S Hofmann, D Mitrea, M Mitrea, A Morris
American Mathematical Society 245 (1159), 2017
422017
Hardy spaces and regularity for the inhomogeneous Dirichlet and Neumann problems
XT Duong, S Hofmann, D Mitrea, M Mitrea, L Yan
Revista Matemática Iberoamericana 29 (1), 183-236, 2013
382013
On the regularity of Green functions in Lipschitz domains
D Mitrea, I Mitrea
Communications in Partial Differential Equations 36 (2), 304-327, 2010
312010
Traces of differential forms on Lipschitz domains, the boundary de Rham complex, and Hodge decompositions
D Mitrea, M Mitrea, MC Shaw
Indiana University mathematics journal, 2061-2095, 2008
282008
On the Besov regularity of conformal maps and layer potentials on nonsmooth domains
D Mitrea, I Mitrea
Journal of Functional Analysis 201 (2), 380-429, 2003
232003
The Dirichlet problem for elliptic systems with data in Köthe function spaces
JM Martell, D Mitrea, I Mitrea, M Mitrea
Revista Matemática Iberoamericana 32 (3), 913-970, 2016
212016
Variable coefficient transmission problems and singular integral operators on non-smooth manifolds
D Mitrea, M Mitrea, Q Shi
The Journal of Integral Equations and Applications 18 (3), 361-397, 2006
202006
Layer potentials and Hodge decompositions in two dimensional Lipschitz domains
D Mitrea
Mathematische Annalen 322 (1), 75-101, 2002
202002
Uniqueness for inverse conductivity and transmission problems in the class of Lipschitz domains
D Mitrea, M Mitrea
Communications in partial differential equations 23 (7-8), 1419-1448, 1998
201998
The system can't perform the operation now. Try again later.
Articles 1–20